Bulletin (New Series) of the American Mathematical Society

Review: Yuri Kifer, Ergodic theory of random transformations

Peter Walters

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 21, Number 1 (1989), 113-117.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Walters, Peter. Review: Yuri Kifer, Ergodic theory of random transformations. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 113--117. https://projecteuclid.org/euclid.bams/1183555134

Export citation


  • 1. L. M. Abramov and V. A. Rohlin, Entropy of a skew-product transformation with invariant measure, Vestnik Leningrad Univ. 17 (1962), 5-13; English Transl. Amer. Math. Soc. Transl. (2) 48 (1966), 255-265.
  • 2. P. Bougerol and J. Lacroix, Products of random matrices with applications to Schrödinger operators, Progress in Probability and Statistics, vol. 8, Birkhäuser, 1985.
  • 3. J. C. Cohen, H. Kester and C. M. Newan (eds.), Random matrices and their applications, Contemporary Math., vol. 50, American Math. Soc., Providence, R.I., 1984.
  • 4. J.-P. Eckmann and D. Ruelle, Ergodic theory of chaos and strange attractors, Rev. Modern Phys. 57 (1985), 617-656.
  • 5. Y. Kifer, General random perturbations of hyperbolic and expanding transformations, J. Analyse Math. 47 (1966), 111-150.
  • 6. H. Kunita, Stochastic differential equations and stochastic flows of diffeomorphisms, Lecture Notes in Math., vol. 1097, Springer-Verlag, Berlin and New York, 1984, pp. 143-303.
  • 7. F. Ledrappier and P. Walters, A relativised variational principle for continuous transformations, J. London Math. Soc. 16 (1977), 568-576.
  • 8. P. Walters, Relative pressure, relative equilibrium states, compensation functions and many-to-one codes between subshifts, Trans. Amer. Math. Soc. 296 (1986), 1-31.